Change search
ReferencesLink to record
Permanent link

Direct link
Hopf's lemma for a class of singular/degenerate PDE-S
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-1316-7913
2015 (English)In: Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, E-ISSN 1798-2383, Vol. 40, no 1, 475-484 p.Article in journal (Refereed) Published
Abstract [en]

This paper concerns Hopf's boundary point lemma, in certain C-1,C-Dini-type domains, for a class of singular/degenerate PDE-s, including p-Laplacian. Using geometric properties of levels sets for harmonic functions in convex rings, we construct sub-solutions to our equations that play the role of a barrier from below. By comparison principle we then conclude Hopf's lemma.

Place, publisher, year, edition, pages
2015. Vol. 40, no 1, 475-484 p.
Keyword [en]
Partial differential equations, Regularity
National Category
URN: urn:nbn:se:kth:diva-161983DOI: 10.5186/aasfm.2015.4033ISI: 000349659000029ScopusID: 2-s2.0-84921951899OAI: diva2:800557

QC 20150407

Available from: 2015-04-07 Created: 2015-03-20 Last updated: 2015-04-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Shah Gholian, Henrik
By organisation
Mathematics (Div.)
In the same journal
Annales Academiae Scientiarum Fennicae Mathematica

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 25 hits
ReferencesLink to record
Permanent link

Direct link